Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Structure spaces of semigroups of continuous functions


Author: K. D. Magill
Journal: Trans. Amer. Math. Soc. 149 (1970), 595-600
MSC: Primary 54.80
MathSciNet review: 0266182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper, we associated a topological space with each left ideal of a semigroup. Here, we determine this space when the semigroup under consideration is the semigroup of all continuous selfmaps of any space belonging to a fairly extensive class of topological spaces and the left ideal is taken to be the kernel of the semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0266182-5
PII: S 0002-9947(1970)0266182-5
Keywords: Structure spaces, extensions of topological spaces, compactifications, semigroups of continuous functions
Article copyright: © Copyright 1970 American Mathematical Society